The \(\partial \)-complex on weighted Bergman spaces on Hermitian manifolds. (English) Zbl 1439.32013

In this paper, the authors study the \(\partial\)-complex on weighted Bergman spaces on Hermitian manifolds satisfying a certain holomorphicity or duality condition, which generalizes previous results on the Segal-Bargmann space \(A^2(\mathbb{C}^n,e^{-|z|^2})\). The new results can be applied to the unit ball with complex hyperbolic metric and the unit ball with a conformal Kähler metric cases. The authors develop a theory of the \(\partial\)-Neumann operator that is parallel to the classical \(\overline{\partial}\)-Neumann theory. Then they solve the \(\partial\)-equation on the weighted Bergman space and obtain new estimates for the solutions.


32A36 Bergman spaces of functions in several complex variables
Full Text: DOI arXiv


[1] Andreotti, A.; Vesentini, E., Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. Math. Inst. Hautes Études Sci.. Publ. Math. Inst. Hautes Études Sci., Publ. Math. Inst. Hautes Études Sci., 27, 153-155 (1965), Erratum · Zbl 0138.06604
[2] Berger, F.; Dall’Ara, G. M.; Son, D. N., Exponential decay of Bergman kernels on complete Hermitian manifolds with Ricci curvature bounded from below, Complex Var. Elliptic Equ. (2019), Published online 20 Nov 2019
[3] Davies, E. B., Spectral Theory and Differential Operators, vol. 42 (1995), Cambridge University Press
[4] Folland, G., Harmonic Analysis in Phase Space, Annals of Mathematics Studies, vol. 122 (1989), Princeton University Press · Zbl 0682.43001
[5] Geršgorin, S., Über die Abgrenzung der Eigenwerte einer Matrix, Izv. Akad. Nauk SSSR, Ser. Mat., 1, 7, 749-755 (1931) · Zbl 0003.00102
[6] Griffiths, P., The extension problem in complex analysis. II. Embeddings with positive normal bundle, Am. J. Math., 88, 366-446 (1966) · Zbl 0147.07502
[7] Gross, L., Hypercontractivity over complex manifolds, Acta Math., 182, 2, 159-206 (1999) · Zbl 0983.47026
[8] Haslinger, F., The \(\overline{\partial} \)-Neumann Problem and Schrödinger Operators, de Gruyter Expositions in Mathematics, vol. 59 (2014), Walter de Gruyter GmbH & Co KG
[9] Haslinger, F., The ∂-complex on the Segal-Bargmann space, Ann. Pol. Math., 123, 1, 295-317 (2019) · Zbl 1437.30015
[10] Mergelyan, S. N., On completeness of systems of analytic functions, Usp. Mat. Nauk, 8, 4, 3-63 (1953)
[11] Morrow, J. A.; Kodaira, K., Complex Manifolds, vol. 355 (1971), Amer. Math. Soc.
[12] Munteanu, O.; Wang, J., Kähler manifolds with real holomorphic vector fields, Math. Ann., 363, 3-4, 893-911 (2015) · Zbl 1333.53110
[13] Ohsawa, T., L^2 Approaches in Several Complex Variables, Springer Monographs in Mathematics (2015)
[14] Pasternak-Winiarski, Z., On the dependence of the reproducing kernel on the weight of integration, J. Funct. Anal., 94, 1, 110-134 (1990) · Zbl 0739.46010
[15] Taylor, B. A., On weighted polynomial approximation of entire functions, Pac. J. Math., 36, 2, 523-539 (1971) · Zbl 0211.14904
[16] Zhu, K., Spaces of Holomorphic Functions in the Unit Ball, vol. 226 (2005), Springer Science & Business Media
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.